# SDR USAAD99007

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE COCKPIT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE COCKPIT EMERGENCY LIGHT.  (M)
